# SDR CA080123002

- Difficulty date: January 22, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 7,547 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Collar
- Part number: 99353
- Condition: Worn
- Location: Nlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNSAFE NOSE GEAR, CIRCLING AT AIRPORT,  DECIDED TO FLY AC TO ANOTHER AIRPORT. AC CAME BY SLOW WITH GEAR DOWN. NOSE LOOKED DOWN HOWEVER NOSE WHEEL WAS COCKED TO THE RT. PILOT CIRCLED TO THE WEST UNTIL EMERG EQUIPMENT WAS IN PLACE. THEN LANDED RUNWAY 29. HELD THE NOSE OFF AS LONG AS HE COULD THEN LET IT DOWN. NOSE GEAR COLLAPSED. 4 PEOPLE ON THE TAIL WE PULLED THE NOSE GEAR DOWN, THEN TOWED AC TO OUR HANGAR.   IT WAS NOTED THAT THEIR WAS A CROSSWIND WHEN THE AC DEPARTED  MINOR DAMAGE TO NOSE DOORS. MAINT IS LOOKING INTO THE PROBLEM. MAINT FOUND EXCESSIVE WEAR IN NOSE GEAR TRUNNION SLOT (PN 9935-1) AND DAMPING COLLAR (PN 9935-1, -3). EXCESSIVE WEAR CAUSED BINDING AND PREVENTED NOSE WHEEL FROM CENTERING WHEN NOSE OLEO IS EXTENDED IN THE TURNED POSITION. WHEN THE NOSE GEAR WAS RETRACTED NOT CENTERED IT DAMAGED THE DOORS AND DOOR RODS.  BELIEVE THAT WITH THE BENT DOORS AND RODS WHEN THE GEAR WAS RESELECTED DOWN PREVENTED THE GEAR FROM GETTING TO THE FULL DOWN AND LOCKED POSITION. SERVICEABLE PARTS ARE BEING INSTALLED AND BEING FUNCTION CHECKED. (TC NR 20080123002)
